# SDR EISA99133

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: NAS1104SM
- Condition: Missing
- Location: Nr 1 T/R Unit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 T/R LIGHT ON IN FLIGHT AIR ABORT, RETURN TO BRU.  TROUBLE SHOT, FOUND BOLT ON SWITCH MISSING.  INSTALLED BOLT.  OPS CHECK GOOD.  (M)
